# SDR UPS5005545

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 3442 · Weather Radar System
- Part: Wxr Contl Pnl
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, WXR FAIL DISPLAYED ON HSI DURING INFLIGHT WXR TEST.  ELECTRICAL FUMES NOTED, TEST SECURED.  FUMES DISSAPATED, ASSIGNED M-106357 PER MEL 34-43-1 AND INSTALLED PLACARD PER MEL.
